MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 111 ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 111 ANALYZER; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04528778001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c 111 analyzer serial number is (b)(6).
 
Event or Problem Description
There was an allegation of questionable hba1c tq gen.3 assay results for three patient samples tested on a cobas c 111 analyzer.Two patient samples with discrepant results were noted from the list provided: patient sample 1: on (b)(6) 2026: the initial result was 3.97%.The repeat result was 5.85%.Patient sample 2: on (b)(6) 2026: the initial result was 4.5%.The repeat result was 5.5%.
 
Additional Manufacturer Narrative
Medwatch sections d.Device identification, d.Manufacturer info, g contact office-manufacturing site (continued g1), and medwatch field g4 pma / 510k (premarket numbers) updated.The investigation confirmed that the customer does not properly mix the whole blood patient sample before the hba1c tq gen.3 assay.This can cause discrepancies in results.The event's cause could not be determined based on the information provided.The investigation did not identify a product problem.

Brand Name
COBAS C 111 ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
rotkreuz 6343
SZ   6343
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key24650540
Report Number1823260-2026-01019
Device Sequence Number13235316
Product Code JJE
UDI-Device Identifier04015630927036
UDI-Public04015630927036
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
K063744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number04528778001
Device Lot Number85639301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown